# SDR SWAA2022102030869

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IB FAN COWL 414 INTERIOR WEB CRACKED JUST AFT OF ENGINE OIL ACCESS DOOR (MARKED) / [01] REMOVED R/H FAN COWL WEB P/N: 324-229-4 AND FASTENER PER SRM 51-40-02.;[02] REMOVED AND REPLACED WEB I.A.W SRM 51-40-02.;[03] INSPECTED WORK PERFORMED
